• New

Oki 25 mg. 10 sachets

€18
Tax included

The active ingredient of this medicine is ketoprofen lysine salt, which belongs to the group of medicines called "non-steroidal anti-inflammatory drugs (NSAIDs)". These drugs provide short-term relief by changing the body's response to pain, swelling, and fever.

Quantity

What is Okitask and what is it used for?

The active ingredient of this medicine is ketoprofen lysine salt, which belongs to the group of medicines called "non-steroidal anti-inflammatory drugs (NSAIDs)". These drugs provide short-term relief by changing the body's response to pain, swelling, and fever. Ketoprofen lysine salt is a salt of ketoprofen that is quickly and completely absorbed by the body. It is used to relieve mild to moderate pain such as muscle and joint pain, headache, pain associated with sore throat, toothache and period pain, and high fever in adults over 18 years of age.

You should talk to a doctor if you do not feel better or if you feel worse after 3 days of high fever and after 5 days of pain.

2. What you need to know before you take Okitask

Do not take Okitask:

if you are allergic (hypersensitive) to any of the other ingredients of this medicine (listed in section 6)

if you suffer from asthma or have a history of allergic reactions (hypersensitivity) to ketoprofen or other NSAIDs (eg aspirin, ibuprofen)

during the third trimester of pregnancy (from week 29 onwards See section 2 "Pregnancy and breast-feeding"

if you have severe heart disease where your heart does not work as well as it should

if you suffer from or have had bowel-related problems such as:

active peptic ulcer; o stomach ulcers or intestinal ulcers; o intestinal bleeding;

perforation of the stomach or esophagus (gastrointestinal perforation); o painful or indigestion, may include nausea, vomiting, heartburn, bloating and stomach discomfort (chronic dyspepsia)

inflammation of the stomach lining (gastritis)

If you have a low blood cell count (leukopenia or thrombocytopenia), active bleeding or a tendency to bleed when treated with medicines that help prevent blood clots (anticoagulants)

• If you have severe kidney or liver problems

Warnings and precautions

If you notice any signs of rash, redness and sore skin around body openings (mucous membranes) or allergic reactions after taking Okitask, stop taking this medicine and tell your doctor immediately.

If you notice any signs of bleeding in your stomach or intestines (eg, bright red stools, black tarry stools, vomiting blood, or dark particles that look like coffee grounds), stop taking this medicine and tell your doctor right away.

If you notice any signs of an ulcer or perforation (symptoms may include: severe stomach pain, chills, nausea, vomiting, heartburn) after taking Okitask, stop taking this medicine and tell your doctor immediately.

Elderly people may experience more side effects from taking NSAIDs, especially stomach and intestinal side effects, which can be fatal. If you are an elderly patient, this drug should be used with caution.

Side effects can be minimized by taking the lowest dose for the shortest time needed to relieve symptoms.

Anti-inflammatory/pain-relieving drugs such as ketoprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses and for long periods. Do not exceed the recommended dose or duration of treatment.

The use of Okitask with other medicines containing NSAIDs (eg ibuprofen, aspirin, celecoxib) should be avoided.

Stop taking this medicine if you have vision problems, such as blurred vision.

Because Okitask is used to treat symptoms such as fever, it may mask a more serious underlying condition. If your symptoms persist, tell your doctor.

Taking a headache reliever for too long can make it worse.

Talk to your doctor or pharmacist before taking Okitask:

If you are pregnant, trying to conceive or breastfeeding (see section 2 "Pregnancy and breastfeeding");

If you suffer from fluid retention and swelling;

If you have high blood pressure, a weak heart, arterial disease and/or problems with blood vessels in the brain;

If you suffer from a condition called phenylketonuria, where your body is unable to break down a substance called phenylalanine;

If you suffer from liver disease;

If you suffer from kidney disease;

If you suffer from allergies (eg hay fever);

If you suffer from chronic obstructive pulmonary disease (COPD);

If you have hepatic porphyria (a rare blood disorder characterized by a change in the activity of one of the liver enzymes), because this medicine may cause an attack.

If you have an infection — see the heading "Infections" below. Infections

Okitask can mask signs of infection, such as fever and pain. Because of this, it is possible for Okitask to slow down the approach

Warnings and precautions

If you notice any signs of rash, redness and sore skin around body openings (mucous membranes) or allergic reactions after taking Okitask, stop taking this medicine and tell your doctor immediately.

If you notice any signs of bleeding in your stomach or intestines (eg, bright red stools, black tarry stools, vomiting blood, or dark particles that look like coffee grounds), stop taking this medicine and tell your doctor right away.

If you notice any signs of an ulcer or perforation (symptoms may include: severe stomach pain, chills, nausea, vomiting, heartburn) after taking Okitask, stop taking this medicine and tell your doctor immediately.

Elderly people may experience more side effects from taking NSAIDs, especially stomach and intestinal side effects, which can be fatal. If you are an elderly patient, this drug should be used with caution.

Side effects can be minimized by taking the lowest dose for the shortest time needed to relieve symptoms.

Anti-inflammatory/pain-relieving drugs such as ketoprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses and for long periods. Do not exceed the recommended dose or duration of treatment.

The use of Okitask with other medicines containing NSAIDs (eg ibuprofen, aspirin, celecoxib) should be avoided.

Stop taking this medicine if you have vision problems, such as blurred vision.

Because Okitask is used to treat symptoms such as fever, it may mask a more serious underlying condition. If your symptoms persist, tell your doctor.

Taking a headache reliever for too long can make it worse.

Talk to your doctor or pharmacist before taking Okitask:

If you are pregnant, trying to conceive or breastfeeding (see section 2 "Pregnancy and breastfeeding");

If you suffer from fluid retention and swelling;

If you have high blood pressure, a weak heart, arterial disease and/or problems with blood vessels in the brain;

If you suffer from a condition called phenylketonuria, where your body is unable to break down a substance called phenylalanine;

If you suffer from liver disease;

If you suffer from kidney disease;

If you suffer from allergies (eg hay fever);

If you suffer from chronic obstructive pulmonary disease (COPD);

If you have hepatic porphyria (a rare blood disorder characterized by a change in the activity of one of the liver enzymes), because this medicine may cause an attack.

If you have an infection — see the heading "Infections" below. Infections

Okitask can mask signs of infection, such as fever and pain. It is therefore possible that Okitask may delay the appropriate treatment of the infection, which may lead to an increased risk of complications. This is seen in pneumonia caused by bacteria and bacterial skin infections associated with chicken pox. If you take this medicine while you have an infection and the symptoms of the infection persist or worsen, you should consult a doctor immediately.

Children and adolescents

Do not give Okitask to children under 18 years of age.

Other medicines and Okitask

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. This includes medicines you buy without a prescription or over-the-counter medicines.

You should tell your doctor or pharmacist if you are taking any of the following:

medicines to improve blood circulation, such as anticoagulants (aspirin, warfarin, heparin, ticlopidine, dabigatran or clopidogrel), thrombolytics (reteplase, streptokinase), pentoxifylline, prasugrel, coumarins;

some antibiotics (eg quinolones, sulfonamides);

medicines used after organ transplantation to help prevent rejection (eg cyclosporine, tacrolimus);

medicines used for certain types of mental illness and depression (eg lithium, venlafaxine and selective serotonin reuptake inhibitors (SSRIs));

other non-steroidal anti-inflammatory drugs (eg aspirin, ibuprofen) or paracetamol;

diuretics (water tablets) such as bendroflumethiazide; ,

glucocorticosteroids (steroid hormones, such as hydrocortisone or prednisolone,

antiretroviral drugs to treat HIV infections (eg pitonavir, zidovudine)

medicines to treat high blood pressure (eg ramipril, cagggopril, enal april, losartan, irbesartan);

muscle relaxants, such as baclofen;

medicines to treat heart failure and to control the heart rate (eg digoxin, digitoxin);

medicines to treat diabetes (eg gliclazide);

medicines used to treat cancer (eg erlotinib, pemetrexed, methotrexate);

medicines

Driving and using machines

If, after taking Okitask, you feel sleepy and dizzy, have blurred vision or convulsions, do not drive, do not use machines and do not perform activities that require a higher level of attention (see section 4 "Possible side effects").

Okitask contains aspartame (E951)

This medicine contains 0.35 mg of aspartame in each sachet.

Aspartame is a source of phenylalanine. It can harm you if you have phenylketonuria (PKN), a rare genetic disorder in which phenylalanine builds up because the body can't excrete it properly.

Okitask contains glucose and sucrose

If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

3. How to take Okitask

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. If you are not sure, ask your doctor or pharmacist.

The lowest effective dose should be used for the shortest possible time needed to relieve symptoms. If you have an infection, consult a doctor immediately if symptoms (eg fever and pain) persist or worsen (see point 2)

The recommended dose is 1 sachet up to 3 times a day, as needed.

Wait at least four hours before taking another sachet. Do not exceed the recommended dose.

The contents of the sachet can be placed directly on the tongue. You can take Okitask with or without water, as the granules will dissolve in your saliva.

If symptoms persist or pain worsens or new symptoms appear, talk to your doctor or pharmacist.

Use in children

Okitask should not be taken by children under 18 years of age.

Use in elderly patients

Do not take more than 1 sachet of Okitask within 24 hours.

Application method:

For oral use.

If you take more Okitask than you should

If you accidentally take more Okitask than recommended, you may feel sleepy or nauseous. You should seek medical attention immediately, even if you feel well.

If you forget to take Okitask

Do not take a double dose to make up for a missed dose.

If you forget to take Okitask, take it as soon as possible. Do not take a double dose to make up for a missed dose and remember to wait at least 4 hours between doses and not exceed a maximum of 3 sachets daily.

If you have stopped taking Okntask

You should stop taking this medicine as soon as you feel better. If you have any further questions related to the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Stop taking Okitask and seek medical help immediately if during treatment with Okitask you develop:

signs of intestinal bleeding such as: bright red faeces (stools/movements), black tarry stools, vomiting blood or dark particles that look like coffee grounds;

signs of rashes, severe skin reactions and blistering of the skin, mouth and eyes;

signs of a serious allergic reaction such as:

difficulty breathing or unexplained wheezing, dizziness or faster heartbeat, swelling of the lips, face, throat or tongue.

worsening of Crohn's disease and colitis (chronic inflammatory bowel disease with the symptoms of abdominal pain, diarrhea, fever and weight loss).

Tell your doctor if you get:

high fever, sore throat, mouth ulcers, headache, vomiting, unexplained bleeding and bruising, severe exhaustion;

indigestion, stomach or abdominal pain, constipation, diarrhea, gas, or if you feel unwell, have chest pain, or a fast, irregular heartbeat;

liver and kidney problems associated with swelling of the hands and feet.

Side effects of Okitask may include: Common (may affect up to 1 in 10 people)

indigestion (dyspepsia), nausea, abdominal pain, vomiting.

Uncommon (may affect up to 1 in 100 people)

headache, dizziness, drowsiness;

constipation, diarrhea, flatulence (gassing), inflammation of the stomach lining;

swelling due to fluid accumulation;

itching and rashes;

fatigue.

Rare (may affect up to 1 in 1,000 people)

iron deficiency (anemia) caused by bleeding;

tingling, tingling;

blurred vision;

ringing in the ear (tinnitus);

asthma;

inflammation of the mucous membrane of the mouth;

stomach ulcer;

liver inflammation (hepatitis), increased liver enzymes, yellowing of the skin or the whites of the eyes (jaundice);

gaining weight.

Not known (frequency cannot be estimated from the available data)

changes in the number of blood cells and platelets;

allergic reactions (anaphylaxis);

damage to the glands located in the upper part of the kidneys (adrenal gland);

high blood pressure, flushing (vasodilation);

heart failure;

kidney failure, kidney inflammation, abnormal kidney test results;

colitis;

deterioration of conditions of the gastrointestinal tract;

dark or black stools;

• vomiting blood;

stuffy nose and runny nose (rhinitis);

swelling of the throat;

swelling of the deep layers of the skin caused by excess fluid in the face, hands); 1

difficulty breathing (dyspnea);

headache;

respiratory distress caused by narrowing of the airways;

uncontrolled muscle contractions (convulsion);

sensitivity to sunlight or UV lamps;

taste disturbances;

mood swings;

change in behavior;

hair loss;

itchy rash;

bleeding in the stomach and or intestines, symptoms may include severe stomach pain, chills, nausea, vomiting, blood or dark particles that look like coffee grounds, heartburn, bright red or black stools.

5. How to store Okitask

Keep out of the reach of children.

Do not use this medicine after the expiry date which is stated on the carton. The expiration date refers to the last day of the specified month.

Do not dispose of medicines down the drain or in the household waste container. Ask your pharmacist how to dispose of medicines you no longer use. These measures will help protect the environment.

6. Contents of the package and additional information

What Okitask contains

The active substance is the lysine salt of ketoprofen. Each sachet contains 25 rag ketoprofen (as ketoprofen lysine salt 40 mg).

The other ingredients are: povidone (E 1201), colloidal anhydrous silica (E551), hypromellose (E464), basic butyl methacrylate copolymer, sodium lauryl sulfate (E487), stearic acid (E570), magnesium stearate (E572), aspartame (E951). , mannitol (E421), xnlitol (E967), talc (E553B), natural lime flavor, natural lemon flavor, natural mint flavor, maltodextrin, sucrose, glucose, corn starch, butylhydroxyanisole, gum arabic.

What Okitask looks like and contents of the pack

Okitask granules are white to pale yellow and are filled into a camera. The packages have 8, 10, 15, 16 or 20 sachets. Not all types of packaging can be put on sale.

1000 Items